MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 24MM COCR RADIAL HEAD STANDARD HEIGHT/13.0MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 24MM COCR RADIAL HEAD STANDARD HEIGHT/13.0MM-STERILE; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Model Number 09.402.024S
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Only event year is known: 2018.Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a removal of the left elbow due to painful retained hardware involving the radial head replacement from synthes.On (b)(6) 2014, the patient had a left radial head fracture and underwent a replacement of the left radial head utilizing the synthes size 24 standard head and a size 9 mm straight stem.Concomitant devices reported: 9mm ti straight radial stem 30mm-sterile (part number 04.402.009s, lot 7012246, quantity 1).This report involves one (1) 24mm cocr radial head standard height/ 13.0mm-sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a removal of the left elbow due to painful retained hardware involving the radial head replacement from synthes.On (b)(6) 2014, the patient had a left radial head fracture and underwent a replacement of the left radial head utilizing the synthes size 24 standard head and a size 9 mm straight stem.On (b)(6) 2018, the patient had an ap lateral oblique views of the left elbow which showed a loose radial head implant.Concomitant devices reported: 9mm ti straight radial stem 30mm-sterile (part number 04.402.009s, lot 7012246, quantity 1).This report involves one (1) 24mm cocr radial head standard height/13.0mm-sterile.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: manufacturing location: supplier - avalign nemcomed / inspected, packaged and released by: monument, manufacturing date: february 3, 2014, expiration date: november 30, 2018, part number: 09.402.024s, 24mm cocr radial head standard height/13.0mm ¿ sterile, lot number: 7504369 (sterile), lot quantity: 122.Work order traveler met all inspection acceptance criteria.Certificate of compliance received from avalign dated december 17, 2013 was reviewed and determined to be conforming.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Packaging label log lppf, lmd/lpf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 21022, tialnbri8.00, lot number: 5317556, lot quantity: 956 lbs.Product traveler met all inspection acceptance criteria.Raw material inspection sheet met all inspection acceptance criteria.Product certification supplied by dynamet dated september 27, 2006 was reviewed and determined to be conforming.Raw material receiving/putaway checklist met all inspection acceptance criteria.Part number: 41060, cocrmori25.40, lot number: 7264642, lot quantity: 305 lbs.Certificate of tests supplied by carpenter dated january 31, 2013 was reviewed and determined to be conforming.Lot summary report dated february 14, 2013 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.March 28, 2020 dhr reviewed this lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
24MM COCR RADIAL HEAD STANDARD HEIGHT/13.0MM-STERILE
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9962300
Report Number2939274-2020-01838
Device Sequence Number11442730
Product Code KWI
UDI-Device Identifier10886982132604
UDI-Public(01)10886982132604
Combination Product (Y/N)N
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number09.402.024S
Device Catalogue Number09.402.024S
Device Lot Number7504369
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer04/15/2020
04/30/2020
05/06/2020
Initial Report FDA Received Date04/15/2020
Supplement Report FDA Received Date04/15/2020
05/06/2020
05/07/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1124-2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
9MM TI STRAIGHT RADIAL STEM 30MM-STERILE; 9MM TI STRAIGHT RADIAL STEM 30MM-STERILE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight82